# SDR ARWA9608016

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.50 INCH CRACK UPPER STRINGER AND T/R RT SIDE NR 2 ENGINE.  REPAIRED PARTS PER ARROW DRAWING NR ARW 016675-0831.  FORMED DOUBLER PER DC-8 SRM'S 51-1-7, 78-3-3.  INSTALLED PER DC-8 SRM 51-1-21.
